# SDR WVER0404201500011

- Difficulty date: April 4, 2015
- Submitted: April 4, 2015
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 29,412 hours, 19,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Part serial: 10109
- Condition: Corroded
- Location: Zone 100
- Part time: 29,412 hours, 19,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CORRODED AT BS 319.70 AT STR 27, AND HAS OVERSIZED FASTENER HOLES AT FRAME BS 319.70 AND STRINGER 25L.  REPAIRED FRAME AT FS 319.70 IAW REO 670-53-21-799 REV.  REPAIRED OVERSIZED FASTENER HOLES AT FS 319.70 AND STR 245L IAW REO 670-53-21-1172, REV.
